# SDR DL72L960208

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 6 L/E SLAT WAS FOUND WITH RIBS NR 12, 13, 14 AND 15 CRACKED.  ACCOMPLISHED REPAIRS PER MM 57-54-0.
